Home|Journals|Articles by Year|Audio Abstracts RSS - TOC
 


Düşünen Adam. 2018; 31(3): -


Therapeutic Single Dosage Mirtazapine-Induced Symptomatic Bradycardia: A Case Report.

Pınar Demir Gündoğmuş, İbrahim Gündoğmuş, Emrah Burak Ölçü, Abdulkadir Karagöz, Ayhan Algül.




Abstract

Cardiotoxicity can be an important adverse effect of some psychotropic drugs. But cardiac side effects with the mirtazapine that is used effectively treatment of depression and anxiety, are rare. In this paper, we describe a case in which a 48 year-old depressive woman treated with single dosage of mirtazapine who presented marked a sinus bradycardia 33 beat/min. Atropine and theophylline were given, in emergence service and the patient was hospitalized and followed up, on cardiology clinic. On the thirty-six hours, her heart rate was normal. To the best of our knowledge this is the first report of bradycardia following treatment with single dosage of mirtazapine. Because the risk factors for mirtazapine-induced bradycardia are unknown we suggested that clinicians should be aware of it, particularly in patients with known underlying heart disease when prescribing mirtazapine.

Key words: Bradycardia, mirtazapine, side effect.

Article Language: Turkish English






Full-text options


Share this Article



Online Article Submission
• ejmanager.com




ejPort - eJManager.com
Review(er)s Central
JournalList
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.